# SDR MALA965207

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet Assy
- Part number: NY24668081
- Condition: Failed
- Location: Rt Nacelle
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2915 - IN-FLIGHT, THE RIGHT INTAKE HEAT ANNUNCIATOR LIGHT ILLUMINATED DURING FLIGHT.  THE CREW RECYCLED THE RIGHT ENGINE ANTI-ICE CIRCUIT BREAKER, BUT THE PROBLEM REMAINED.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE RIGHT FORWARD LOWER INLET ASSEMBLY.  ALL CHECKS SATISFACTORY.  (X)
